Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Symmetrical Intersections of Right Circular Cylinders

Moreton Moore
The Mathematical Gazette
Vol. 58, No. 405 (Oct., 1974), pp. 181-185
DOI: 10.2307/3615957
Stable URL: http://www.jstor.org/stable/3615957
Page Count: 5

You can always find the topics here!

Topics: Cylinders, Crystals, Symmetry, Cubes, Circles, Vertices, Cylindrical surfaces, Cubic crystals, Volume, Diameters
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Symmetrical Intersections of Right Circular Cylinders
Preview not available

Page Thumbnails

  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185